Go_faster_Sonic
Well-Known Member
- Messages
- 173
@Helen , would you be so kind to guide me step by step by private messages?
Read it.@Go_faster_Sonic he can’t guide you step by step. He doesn’t have a step by step guide for people. He’s here providing information to 100s of people. We are learning for him.
He doesn’t have a step by step guide. He has ideas that we are trialing. Some of have been here now 10-11 months so we have an understanding of how things work and why.
Read post #2 in my thread here. https://hackstasis.com/threads/brus...ighting-cfs-lyme-and-post-drug-disorders.798/
This may give you better idea of what happened to you. No reason to panic.
I think the safest route would be to adopt cdsnuts lifestyle and diet while you order and wait for hair test results (Trace Elements or ARL). Juice feast to start or not, up to you. Once hair test is in, tweak your diet to their recommendations while maintaining healthy cdsnuts lifestyle and start taking hair test supplements. You can start on this now without much risk of making things worse. While you're doing that you can also study up on electrolytes protocol and see if it's a route you're interested in once you understand it.Read it.
i'm in panic because after months doing well, i'm starting feeling suicidal again. And my skin is losing fat again. I'm in panic because here's there's a protocol which i do not understand, there's the cd nuts protocol, there is a french guy who told me he did the "trace elements" protocol, some guys on this site told me to fast, others to do the TEI (trace elements?) instead of ARL.
Guys, i don't want to be annoying, really, just consider that i feel like a children from the elemntary school who suddenly moves to the massucchessets institute of technology, department of chemistry, while i'm an artist-guy. Really, sorry. I know you are far above me in terms of knowledge and that i can look like a crybaby but that's what i am now: a fuching scared crybaby, be patient.
Now, trying to stop whining and being practical, let me brief my situation and list the possible moves, any suggestion is welcome.
1. THE CURRENT SITUATION
I'm on escitalopram 10 mg per day (an antidepressant), trazodone 20 drops before bad (without it i could not sleep at all), a lotion for my hair which, says the dermatologist, acts only locally (and i'd like to keep on putting it on my scalp, in this situation, losing my hair would make me feel worse).
My weight is 65 kg (143 pounds) and my height is 1,76 m (5,77 feet).
In this situation i can not water fast.
2. POSSIBILITIES (THINGS TO START WITH)
- since i cannot fast, i can start doing juice feast or raw food, don't know for how long, maybe i should find a doctor who helps me.
- juice feast/raw food and then starting the cd nuts protocol
- don't fast and start doing the hair test and taking the supplements/diet that they suggest;
- don't fast, don't do the hair test and starting with the helen pfs protocol, the citrulline, vit. a, b, c and liver flushes stuff without knowing dosages, how much, for how long and risking to get worse, all by myself
and the possibilities could be even more.
Where the heck do you think should i start from, in my situation? and why?
Thank you
Sonic "the crybaby" italian hedgehog
Read it.
i'm in panic because after months doing well, i'm starting feeling suicidal again. And my skin is losing fat again. I'm in panic because here's there's a protocol which i do not understand, there's the cd nuts protocol, there is a french guy who told me he did the "trace elements" protocol, some guys on this site told me to fast, others to do the TEI (trace elements?) instead of ARL.
Guys, i don't want to be annoying, really, just consider that i feel like a children from the elemntary school who suddenly moves to the massucchessets institute of technology, department of chemistry, while i'm an artist-guy. Really, sorry. I know you are far above me in terms of knowledge and that i can look like a crybaby but that's what i am now: a fuching scared crybaby, be patient.
Now, trying to stop whining and being practical, let me brief my situation and list the possible moves, any suggestion is welcome.
1. THE CURRENT SITUATION
I'm on escitalopram 10 mg per day (an antidepressant), trazodone 20 drops before bad (without it i could not sleep at all), a lotion for my hair which, says the dermatologist, acts only locally (and i'd like to keep on putting it on my scalp, in this situation, losing my hair would make me feel worse).
My weight is 65 kg (143 pounds) and my height is 1,76 m (5,77 feet).
In this situation i can not water fast.
2. POSSIBILITIES (THINGS TO START WITH)
- since i cannot fast, i can start doing juice feast or raw food, don't know for how long, maybe i should find a doctor who helps me.
- juice feast/raw food and then starting the cd nuts protocol
- don't fast and start doing the hair test and taking the supplements/diet that they suggest;
- don't fast, don't do the hair test and starting with the helen pfs protocol, the citrulline, vit. a, b, c and liver flushes stuff without knowing dosages, how much, for how long and risking to get worse, all by myself
and the possibilities could be even more.
Where the heck do you think should i start from, in my situation? and why?
Thank you
Sonic "the crybaby" italian hedgehog
Seeing as we need to keep potassium up etc., are there any foods or substances we should avoid which lower potassium?nice you seem to be taking the right things. supporting your SODs and vitamins along with electrolytes. good job.
You need this one: Hair Tissue Mineral Analysis HTMA Profile 2Since i live in italy, i'm looking for a tei near here. any suggestion? someone suggests this: Hair Tissue Mineral Analysis HTMA Profile 1
Can we use l-arginine instead of l-citrulline i.e. whey protein contains l-arginine, can I use this instead of l-citrulline?Fin kills NADPH. NADPH is needed for glutathione and to recycle vitamin C and E. Since vitamin C and E stay not recycled, they become free radicals.
Also oxidized LDL causes the upregulation of the arginase. And you run very low on arginine which causes the dehydration, and also causes glucose 6 phosphase not to work meaning you cant use your glycogen stores.
if glycogen stores cant be excessed this causes too much pentose in the liver. And causes high cortisol which does not let you retain potassium.
This is why progesterone stays high.
So if you use citrulline along with b vitamins along with vitamin E and C. electrolytes , and bile acids. you should restore.
Also dont forget copper zinc balance. Look up Scenes recovery. He first took copper histidine with electrolytes and then took b vitamins plus C and E.
Some people just cycle progesterone, which just retains potassium and the minute you quit it , the potassium just loses itself again. Since cortisol will stay up until you fix glucose 6 phosphatase.
https://hackstasis.com/threads/electrolyte-protocol-for-improved-health.523/
vitamin E can lower estrogen in low estrogen people. So I guess that can effect the libido. I guess this protocol more for higher estrogen people
Can we use l-arginine instead of l-citrulline i.e. whey protein contains l-arginine, can I use this instead of l-citrulline?
I'm desperate to get better. I want to do something now.just wait a little, I will post more precise protocol soon, or go on TEI or ARL.
I'm desperate to get better. I want to do something now.
I'm going to keep going ahead with electrolytes protocol. It is helping a bit. But I've noticed as I've added in more potassium I've run into problems - panic attacks etc. Reading this thread, obviously it's due to not taking any b1 with it (plus all the other b vitamins).
So I'm going to add the b vitamins in. Is this okay to do seeing as I am low estrogen? Or are b vitamins only for high estrogen people.
Thanks I’ll add them in.I took B Vitamins throughout my recovery and I had low E. Fun fact, one of the most overlooked items in @Cdsnuts protocol which I followed to get better, is B vitamins. Most people miss the other details and only focus on herbs and prohormones.
I think you're good to go. Just see how you feel.
-If erections possible are possible even without libido, maybe it can put your mind at ease - that "it is not permanent damage".
-libido comes back eventually.
-and eventually libido and e.q. at high strength, takes a lot of time.
-cuz of meds, and other random damage --- had and have damage to both.
-sometimes, just one of e.q. and libido --- always came back. Not something to count on to justify further damaging activity, just saying... it's a good sign @djohn051
I took B Vitamins throughout my recovery and I had low E. Fun fact, one of the most overlooked items in @Cdsnuts protocol which I followed to get better, is B vitamins. Most people miss the other details and only focus on herbs and prohormones.
I think you're good to go. Just see how you feel.